68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Nail / skin discolouration on FEC 100

2 REPLIES 2
MrMunch1
Member

Re: Nail / skin discolouration on FEC 100

Hi Mel,

 

Thanks so much for your reply.

 

I'm glad and reassured by what you have said, phew!

 

Love Su

 

XX

Mel66
Member

Re: Nail / skin discolouration on FEC 100

Hi Su
Some of my nails started to go black on the FEC too. My oncologist told me that it was unusual but not unheard of. I wore dark nail varnish throughout the T part and although my nails were very ridged, brittle and yellow by the end, they've hung on in there, haven't lost any, and are growing out well. To be honest I think they took more of a hammering from the FEC. I'm 3 months post chemo and the skin is back to normal colour and the black bits of the nails growing out. x
MrMunch1
Member

Nail / skin discolouration on FEC 100

Hi all,

 

Hope you are all doing well today.

 

I am on FEC-T chemo, but have yet to start the T part, my nails are very discoloured already just from the FEC, each of my nails looks as if I have trapped it in a door with purple colour growing from the nail bed - does anybody have any experience of this?

 

Also, my fingers and toes have darkened considerably during my treatment so far, especially in the creases of my joints - anybody else?  My onc says that sometimes it fades, sometimes it doesn't - great!  In addition to the darker colour in the skin creases I have some blobs of dark colour in some of my finger tips and on the soles of my feet - unsightly, but painless.

 

I suppose I am getting concerned with all these changes on FEC that I might be worse in relation to skin and nails on Taxotere.

 

Any advice or input very welcome indeed.

 

Love Su

 

XX